Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A note on knot concordance

Eylem Zeliha Yildiz

Algebraic & Geometric Topology 18 (2018) 3119–3128
Bibliography
1 S Akbulut, A solution to a conjecture of Zeeman, Topology 30 (1991) 513 MR1113692
2 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
3 D Celoria, On concordances in 3–manifolds, J. Topol. 11 (2018) 180 MR3784229
4 C W Davis, M Nagel, J Park, A Ray, Concordance of knots in S1 × S2, J. Lond. Math. Soc. (2018)
5 Y Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math. 1 (1990) 29 MR1044658
6 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
7 S Friedl, M Nagel, P Orson, M Powell, Satellites and concordance of knots in 3–manifolds, Trans. Amer. Math. Soc. (2018)
8 A Hatcher, Notes on basic 3–manifold topology, unpublished notes (2000)
9 M W Hirsch, Differential topology, 33, Springer (1976) MR0448362
10 F Laudenbach, Une remarque sur certains nœuds de S1 × S2, Compositio Math. 38 (1979) 77 MR523265
11 N Saveliev, Lectures on the topology of 3–manifolds : an introduction to the Casson invariant, de Gruyter (2012) MR2893651
12 R Schneiderman, Algebraic linking numbers of knots in 3–manifolds, Algebr. Geom. Topol. 3 (2003) 921 MR2012959
13 C T C Wall, Surgery on compact manifolds, 69, Amer. Math. Soc. (1999) MR1687388